# SDR COMA0860296

- Difficulty date: June 19, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 20,742 hours, 18,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RECEIVED PAX DOOR OUTER HANDLE CAUTION MESSAGE ON CLIMB.  RETURNED BOS, LANDED WITHOUT INCIDENT.  FOUND OUTER HANDLE NOT STOWED.  INSPECTED OUTER HANDLE FOR DEFECTS IN LATCH.  NONE FOUND.  STOWED OUTER HANDLE.  NO FURTHER DEFECTS.  (S)
